Diophantine approximation on manifolds and lower bounds for Hausdorff dimension

Victor Beresnevich, Lawrence Lee, Robert C. Vaughan, Sanju Velani

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)762-779
Number of pages18
Early online date29 Nov 2017
Publication statusPublished - 2017

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this